# SDR 5APR577Y20

- Difficulty date: December 19, 2009
- Submitted: December 21, 2009
- Operation: General aviation
- Filed by: Atlas Aircraft Center Inc, repair station 5APR577Y
- Aircraft: N879AF
- Make and model: Pilats PC1247
- Aircraft serial: 879
- Aircraft time: 1,210 hours, 1,085 cycles
- Engine: Pwa PT6A67B
- Engine time: 1,210 hours, 1,085 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Disc
- Part number: 244755
- Condition: Broken
- Location: Lt Main Gear
- Part time: 1,210 hours, 1,085 cycles
- Component: Brake Assy
- Component part number: 216741
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LINE CHECK THE LT BRAKE OTBD DISC WAS DISCOVERED TO BE BROKEN INTO 2 PIECES. REMOVED AND REPLACED BRAKE ASSY IAW MM.
